# SDR AALA20121201006

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 102,162 hours, 19,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT SEAT 20AB INOPERATIVE.  REPLACED POWER SUPPLY FOR OVERHEAD EMERGENCY EXIT SIGN AT SEAT 20AB.  OPS CHECK NORMAL.
